Deliver to Panama
IFor best experience Get the App
Count  100 ea Temporary relief of aches and pains For colds, flu, fever, toothache Fast acting, aspirin-free Fast acting, aspirin-free, easy to swallow coated tablets. Adults and children 12 years and older: take 1 or 2 tablets every 4 hours. Maximum daily dose is 8 tablets. Children under 12 years of age: do not use this product in children under 12 years of age. This will provide more than the recommended dose (overdose) and could cause serious health problems. Store at controlled room temperature 15°-30°C (59°-86°F). Avoid excessive heat. Active Ingredients: Acetaminophen (325 mg) Pain reliever/Fever Reducer , Diphenhydramine HCl (12.5 mg  )Antihistamine 
P**Y
Works great for headaches.
A very good replacement for Percogesic. I have no idea why they stopped selling Percogesic in drug stores but this product works just as well and is cheaper. As a plus the antihistamine helps you get a great nights sleep. I am a repeat customer for Aceta-Gesic.
R**S
I love that I can buy it in bulk but I ...
I love that I can buy it in bulk but I don't like that it's not in stock several times that I've tried to order it.
K**R
This brand is just as good as the brand name for a third of the ...
This brand is just as good as the brand name for a third of the price. Will definately purchase again.
L**Y
Five Stars
Having trouble sleeping? Take a couple of these before bed
T**.
Five Stars
Good product.
B**Y
Recommended by pharmacist
Love it! It was recommended by our pharmacist and we all like it. It really works. You might try it.
N**2
Product exactly as described; fast & secure shipping; ...
Product exactly as described; fast & secure shipping; I have used this product for many years now and depend on it for headache relief very often.
B**R
Five Stars
works fine for me, and would recommend it to others.
Trustpilot
Hace 2 meses
Hace 1 mes